Dr Sanjeev Kumar


Assistant Professor


Numerical Analysis and Vedic Mathematics




Sanjeev Kumar is an Assistant Professor in School of mathematics, Thapar Institute of Engineering & Technology, Patiala. He joined TIET in 2013. He has total Thirteen years of teaching experience. His area of research is Numerical Analysis and Vedic Mathematics. He has taught many courses Optimization Techniques, Numerical Analysis, Differential Equations, Mathematical Models, Basic Mathematics etc. at UG and PG level.

Membership of Professional Institutions, Associations, Societies

Publications and other Research Outputs       SCI(3)       Non-SCI (6)

  1. Kanwar, V., Singh, S. and Bakshi, S., Simple geometric constructions of quadratically and cubically convergent iterative functions to solve nonlinear equations, Numerical Algorithms, 47(1) (2008), 95-107 (Reviewed by American Mathematical Society). (SCI)
  2. Gupta, K.C., Kanwar, V. and Kumar, S., A family of ellipse methods for solving nonlinear equations, International Journal of Mathematical Education in Science and Technology, 40(4) (2009), 571-575 (Reviewed by American Mathematical Society).
  3. Kumar, S., Kanwar, V. and Singh, S., Modified efficient families of two and three-step predictor-corrector iterative methods for solving nonlinear equations, Applied Mathematics, 1 (2010), 153-158.
  4. Kumar, S., Kanwar, V., Tomar, S.K. and Singh, S., Geometrically constructed families of Newton's method for unconstrained optimization and nonlinear equations, International Journal of Mathematics and Mathematical Sciences, 2011, Article ID 972537 (2011) 9 pages, doi:10.1155/2011/972537 (Reviewed by American Mathematical Society).
  5. Kumar, S., Kanwar, V. and Singh, S., On some modified families of multipoint iterative methods for multiple roots of nonlinear equations, Applied Mathematics and Computation, 218(14) (2012) 7382-7394 (Indexed by American Mathematical Society). (SCI)
  6. Kanwar, V., Tomar, S. K., Singh, S. and Kumar, S., Note on Super-Halley method and its variants, Tamsui Oxford Journal of Information and Mathematical Sciences, 28(2) (2012) 191-216.
  7. Kanwar, V., Kumar, S. and Behl, R., Several New Families of Jarratt’s Method for Solving Systems of Nonlinear Equations, Applications and Applied Mathematics: An International Journal, (2)(2013) 701-716.
  8. Kanwar, V., Kumar, S., Kansal, M. and Garg A., Efficient families of Newton’s method and its variants suitable for non-convergent cases, African Mathematical Springer- Verlag Berlin Heidelberg, DOI 10.1007/s13370-015- 0376- x(2015).
  9. Bhalla, S., Kumar, S., Argyros, I. K., Behl. R., Motsa, S. S., Higher-order modification of Steffensen’s method for solving system of nonlinear equations, Comp. Appl. Math., DOI 10.1007/s40314-017- 0429-x(2017). (SCI)

Description of Research Interests

Sanjeev Kumar research interest is Numerical Analysis. His research expertise in finding roots of nonlinear scalar and system of nonlinear equations. He is guiding Ph.D as well as M.Sc scholars in this field.